# SDR FDEA201810062803

- Difficulty date: October 6, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 80,139 hours, 16,356 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 862102
- Condition: Faulty
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLAT DISAG LEVEL 2 ALERT AFTER SLAT EXTENSION ON APPROACH. INTERMITTENT ALERT FROM FLAPS 28 THROUGH TOUCHDOWN. CALL TO MOCC ON SATCOM INDICATED THAT IT WAS A SENSOR PROBLEM AS REPORTED BY ACFT TELEMETRY. REMOVED AND REPLACED LT NR 4 SLAT POSITION SENSOR A P/N 8-621-02 IAW AMM 27-84-03-4. OPERATIONAL CHECK GOOD. NO SLAT DISAGREE MESSAGES NOTED.
